# SDR CALA9901666

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN RT FUSELAGE FRAME AT STA 312, LONGERON 13R.  THE CRACKED AREA WAS CUT OUT IAW SRM 53-10-4, FIGURE 1.  REPAIR ANGLES WERE INSTALLED IAW SRM 53-10-4, 51-10-2, AND 51-30-0.
